# SDR FDEA201012044580

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 81,146 hours, 32,092 cycles
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT EMERGENCY LIGHT INOPERATIVE.  RELAMPED IAW AMM 33-52-04-2-0.  ALL  OPS CHECKS NORMAL.
